American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(43A07) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 136 found      Go to page: 1 2 3 4 5

[91] Stefan Krasa. The action of a solvable group on an infinite set never has a unique invariant mean . Trans. Amer. Math. Soc. 305 (1988) 369-376. MR 920164.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] Anthony To Ming Lau and Alan L. T. Paterson. Operator theoretic characterizations of $[IN]$-groups and inner amenability . Proc. Amer. Math. Soc. 102 (1988) 893-897. MR 934862.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] Ching Chou. Ergodic group actions with nonunique invariant means . Proc. Amer. Math. Soc. 100 (1987) 647-650. MR 894431.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] Anthony To Ming Lau and Alan L. T. Paterson. The exact cardinality of the set of topological left invariant means on an amenable locally compact group . Proc. Amer. Math. Soc. 98 (1986) 75-80. MR 848879.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] Alan L. T. Paterson. Nonamenability and Borel paradoxical decompositions for locally compact groups . Proc. Amer. Math. Soc. 96 (1986) 89-90. MR 813817.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Edmond E. Granirer. A strong containment property for discrete amenable groups of automorphisms on $W\sp \ast$ algebras . Trans. Amer. Math. Soc. 297 (1986) 753-761. MR 854097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Marek Bożejko. Positive definite bounded matrices and a characterization of amenable groups . Proc. Amer. Math. Soc. 95 (1985) 357-360. MR 806070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] S. Ganesan. A necessary and sufficient condition for a connected amenable group to have polynomial growth . Proc. Amer. Math. Soc. 93 (1985) 176-178. MR 766551.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Michel Talagrand. Invariant means on an ideal . Trans. Amer. Math. Soc. 288 (1985) 257-272. MR 773060.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] John R. Grosvenor. A relation between invariant means on Lie groups and invariant means on their discrete subgroups . Trans. Amer. Math. Soc. 288 (1985) 813-825. MR 776406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] S. G. Dani. On invariant finitely additive measures for automorphism groups acting on tori . Trans. Amer. Math. Soc. 287 (1985) 189-199. MR 766213.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] David Promislow. Nonexistence of invariant measures . Proc. Amer. Math. Soc. 88 (1983) 89-92. MR 691283.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] James C. S. Wong. On the relation between left thickness and topological left thickness in semigroups . Proc. Amer. Math. Soc. 86 (1982) 471-476. MR 671218.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] J. R. Wordingham. The left regular $\sp{\ast} $-representation of an inverse semigroup . Proc. Amer. Math. Soc. 86 (1982) 55-58. MR 663865.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] James C. S. Wong. On left thickness of subsets in semigroups . Proc. Amer. Math. Soc. 84 (1982) 403-407. MR 640241.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Claudio Nebbia. Multipliers and asymptotic behaviour of the Fourier algebra of nonamenable groups . Proc. Amer. Math. Soc. 84 (1982) 549-554. MR 643747.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Ching Chou. Topological invariant means on the von Neumann algebra ${\rm VN}(G)$ . Trans. Amer. Math. Soc. 273 (1982) 207-229. MR 664039.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] Joseph Rosenblatt. Uniqueness of invariant means for measure-preserving transformations . Trans. Amer. Math. Soc. 265 (1981) 623-636. MR 610970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] Michel Talagrand. Some functions with a unique invariant mean . Proc. Amer. Math. Soc. 82 (1981) 253-256. MR 609661.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] R. B. Burckel. Averaging a representation over a subgroup . Proc. Amer. Math. Soc. 78 (1980) 399-402. MR 553383.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Ching Chou. Locally compact groups which are amenable as discrete groups . Proc. Amer. Math. Soc. 76 (1979) 46-50. MR 534389.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] H. D. Junghenn. Amenability of function spaces on thick subsemigroups . Proc. Amer. Math. Soc. 75 (1979) 37-41. MR 529208.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] P. Milnes and J. V. Bondar. A simple proof of a covering property of locally compact groups . Proc. Amer. Math. Soc. 73 (1979) 117-118. MR 512070.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Jon Sherman. A new characterization of amenable groups . Trans. Amer. Math. Soc. 254 (1979) 365-389. MR 539924.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] Alan L. T. Paterson. The size of the set of left invariant means on an ELA semigroup . Proc. Amer. Math. Soc. 72 (1978) 62-64. MR 0493156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[116] Robert J. Zimmer. Amenable pairs of groups and ergodic actions and the associated von Neumann algebras . Trans. Amer. Math. Soc. 243 (1978) 271-286. MR 502907.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] William R. Emerson. Characterizations of amenable groups . Trans. Amer. Math. Soc. 241 (1978) 183-194. MR 492296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Joseph Rosenblatt. Invariant means on the continuous bounded functions . Trans. Amer. Math. Soc. 236 (1978) 315-324. MR 0473714.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Maria Klawe. On the dimension of left invariant means and left thick subsets . Trans. Amer. Math. Soc. 231 (1977) 507-518. MR 0447970.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[120] Anthony Toming Lau. Extension of invariant linear functionals: a sequel to Fan's paper . Proc. Amer. Math. Soc. 63 (1977) 259-262. MR 0463807.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 136 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia